MAUDE Adverse Event Report: ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 30MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/12/2025, a sales representative reported via email that an ar-9560-24 baseplate 24 mm and an ar-9561-30s central screw 30 mm were being implanted when the screw disassociated from the baseplate.Before pressing the two implants together it was confirmed that the screw was correctly seated onto the baseplate, and the components were pressed together properly.During implantation, they attempted an adjustment, and when the baseplate came out, the screw stayed in.Both components appeared stripped.The case was completed, and no further details were provided.This was discovered during a reverse total shoulder on (b)(6) 2025, with no reported patient harm.Additional information was received on 06/27/2025: during the procedure, the screw and baseplate appeared to disassociate while being implanted.Both components were successfully extracted using the appropriate removal instruments, and the case proceeded without complication.The baseplate was replaced with part number: ar-9560-24, and the screw was replaced with part number: ar-9561-30s.There was a minimal case delay and a limited time required to remove and replace the components.No additional anesthesia was administered.No instruments beyond the standard removal tools were used, and no further bone preparation was necessary.The patient¿s bone quality was reported as good.There was no breakage of the implant or instruments.Both the screw and baseplate were fully retrieved.There were no reports of adverse effects on or after the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misalignment of the threads and/or not meeting torque requirements when tightening the locking screw.The dfu for this device, dfu-0189-eo revision 7, gives the following warning: 9.Failure to achieve the appropriate torque requirements when tightening locking screws may result in the premature loosening of the device.

Brand Name
30MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22455770
Report Number1220246-2025-02794
Device Sequence Number8316503
Product Code PHX
UDI-Device Identifier00888867296572
UDI-Public(01)00888867296572(11)241216(17)291130(10)15362060
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-30S
Device Lot Number15362060
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown